MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM VIT E LINER +0MM; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. 36MM VIT E LINER +0MM; PROSTHESIS, EXTREMITIES
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical product(s): item# 00434901213; tm reverse stem 12mm x130mm; 64392164.Report source: foreign: event occurred in (b)(6).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a procedure, the surgeon impacted the liner to the stem, but it couldn't be assembled because of the stem's interfering projection.Then he opened a backup liner to complete the surgery.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5 d10; g4; g7; h1; h2; h3; h6.Visual examination of the returned product identified marks outside the anti-rotation slot, which possibly happened due to impacting the liner on to the stem post.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
36MM VIT E LINER +0MM
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9686327
Report Number0001822565-2020-00285
Device Sequence Number3320104
Product Code KWS
UDI-Device Identifier00889024269392
UDI-Public(01)00889024269392
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number00435003600
Device Lot Number64375009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer03/17/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1